# SDR PCAA0204041

- Difficulty date: March 31, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 28,431 hours, 31,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  EMERGENCY LIGHT CONTROL BOX REPLACED IN ACCORDANCE WITH DEHAVILLAND DASH 8 MM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
